Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 7, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jan 19, 2019, 8:52 AM CST for Kemper County, Lauderdale County, Mississippi. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 19, 2019, 8:52 AM CST (14:52 UTC)
- Expired
- Jan 19, 2019, 9:30 AM CST
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Kemper County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 19, 9:01 AM CST | TSTM WND DMG | 5 Sse Meridian, MS | TREE DOWNED ACROSS THE ROAD AT MS HWY 145 AND DR. BROCK RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 19, 5:23 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
288
WFUS54 KJAN 191452
TORJAN
MSC069-075-191530-
/O.NEW.KJAN.TO.W.0007.190119T1452Z-190119T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
852 AM CST SAT JAN 19 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Kemper County in east central Mississippi...
Central Lauderdale County in east central Mississippi...
* Until 930 AM CST.
* At 852 AM CST, a severe thunderstorm capable of producing a tornado
was located over Meridian, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Marion around 900 AM CST.
Meridian Station and Toomsuba around 905 AM CST.
Lauderdale around 910 AM CST.
Tamola around 915 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3225 8875 3239 8888 3276 8837 3242 8841
TIME...MOT...LOC 1452Z 231DEG 48KT 3237 8875
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
TW2 follow-up statements
811
WWUS54 KJAN 191502
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
902 AM CST SAT JAN 19 2019
MSC069-075-191530-
/O.CON.KJAN.TO.W.0007.000000T0000Z-190119T1530Z/
Kemper MS-Lauderdale MS-
902 AM CST SAT JAN 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CST FOR
SOUTHEASTERN KEMPER AND NORTHEASTERN LAUDERDALE COUNTIES...
At 902 AM CST, a severe thunderstorm capable of producing a tornado
was located over Marion, or near Meridian Station, moving northeast
at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Meridian Station and Toomsuba around 905 AM CST.
Lauderdale around 910 AM CST.
Tamola around 915 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3233 8860 3250 8873 3276 8837 3242 8841
TIME...MOT...LOC 1502Z 231DEG 48KT 3245 8863
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
TW228
WWUS54 KJAN 191510
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
910 AM CST SAT JAN 19 2019
MSC069-075-191530-
/O.CON.KJAN.TO.W.0007.000000T0000Z-190119T1530Z/
Kemper MS-Lauderdale MS-
910 AM CST SAT JAN 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CST FOR
SOUTHEASTERN KEMPER AND NORTHEASTERN LAUDERDALE COUNTIES...
At 910 AM CST, a severe thunderstorm capable of producing a tornado
was located over Lauderdale, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Tamola around 915 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3249 8850 3248 8859 3261 8858 3276 8837
3251 8840
TIME...MOT...LOC 1510Z 233DEG 46KT 3250 8853
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CMEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 19, 7:03 AM CST, 1 hour 49 minutes earlier.
Area forecast discussion, Jan 19, 7:03 AM CST, 1 hour 49 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 703 AM CST Sat Jan 19 2019 ...SEVERE STORMS AND HEAVY RAINFALL REMAIN POSSIBLE TODAY BEFORE COLDER TEMPERATURES IN THE WAKE... .UPDATE... Updated for forecast update & 12Z aviation discussion && .DISCUSSION... Main updates to the going forecast were remove the "Marginal" west of the MS River & out of the Delta as the cold front moves in & slightly trim the "Slight" eastward with the line. A tornado watch is in effect through 1PM for areas east of the Mississippi River due to good juxtaposition of shear & instability parameter space. Some of these storms have shown some indications of good rotation & bowing/LEWP structures with an increasing QLCS development across central & southwest Mississippi. In addition, expanded the "Limited" for the wind threat for this afternoon for the entire area due to some strong wind gusts mixing down just ahead of the line in the southeast while leaving it elsewhere in the Delta tonight. Lastly, the "Limited" for flash flooding is still possible but somewhat marginal. Mainly adjusted to trim out areas west of the Mississippi River. Updates & graphics will be out shortly. /DC/ Prior discussion below: Today & tonight: Today: Storms are ongoing ahead of a strong cold front currently situated across the ArkLaTex, with some increasing isentropic showers & storms moving across the ArkLaMiss Delta. The strong closed upper low is diving across Oklahoma & Texas, with strong ascent spreading out across the southern Plains & ArkLaTex to ArkLaMiss region. Expect increasing coverage over the next several hours as isentropic ascent & advection, which will lead to some increasing lapse rates & destabilization. Overall, some of the storms out in this isentropic ascent are working with some weak destabilization but nearly 40-60kts effective bulk shear. This is leading to some storms trying to become rooted in the boundary layer & bringing some damaging wind & marginal hail potential this morning with some potential for a brief tornado, especially in any bowing QLCS/LEWP structures. The best ascent will continue to progress east through the morning. Most hi-res HREF CAM suite continue to show a broken QLCS moving into our northwest Delta over the next hour or so at daybreak, I-55 corridor ~8-10AM & near or east of the Highway 45 corridor & crossing the state line around noon. There remains good agreement in HREF CAM suite that any bowing east-northeast QLCS/LEWP structures or isolated supercells could bring damaging winds up to 60-70mph & a few tornadoes. The area is on the northern gradient of around 60-70 CWASP & 1-2 effective significant tornado parameter (STP) & 300-400 effective storm relative helicity (SRH). This will lead to some decent tornado potential. In addition, there remains some decent lapse rates for some hail. Thus, kept mostly the same outlook in the HWO & graphics for "Slight" east of the Mississippi River & "Marginal" elsewhere. As mentioned before, main risks are damaging winds of 60-70mph, at least quarter size hail & tornadoes possible. In addition, there will be some decent rainfall potential upwards of 1-3 inches, with locally higher amounts as increasing moisture ascent moves into the area. HREF CAM suite of guidance shows some training of cells, especially with some of this being convective. Right now, there will be some potential for flash flooding with anomalously high moisture & low level moisture transport. Due to this & in conjunction with WPC, added a "Limited" to the HWO & graphics for flash flooding for today. Lastly, there remains some good gradient wind potential this afternoon & into the overnight hours as there is nearly 40-50kts flow @ 925mb. This in conjunction with ~1000mb low swinging into the Mid-South & strong pressure gradient along & in the wake of the cold front, will lead to gusty gradient winds. Expect sustained winds of 20-25mph with gusts upwards of 30-35mph or higher at times, especially after 2-3PM & continuing into the overnight hours. Thus, left the "Limited" in the HWO & graphic mainly for areas along & northwest of the Natchez Trace. Tonight: Expect a much cooler & colder airmass as strong high pressure builds into the region. This will lead to strong cold air advection into the overnight hours. With the strong pressure gradient & gusty winds into the overnight hours, expect wind chills to fall into the teens in the north to low 20s elsewhere. Lows will fall into the upper 20s to near freezing in the Pine Belt. Otherwise, with some lingering deformation axis to the north & low level moisture, models continue to indicate some potential for some light snow flurries/grains &/or freezing drizzle mixing in across the Delta after 00Z & spreading east-southeast while main upper low & moisture pulls east-northeast. Expect any potential to make it down to I-20 corridor near midnight & pull away just before daybreak in the Golden Triangle. Right now, there are no concerns for impacts or accumulation as it will remain very light. Only question mark is p-type & how much ice nucleation can occur for much snow flurries or snow grains to occur or some patchy freezing drizzle can mix in. /DC/ && .AVIATION... 12Z TAF discussion: Scattering of MVFR to IFR ceilings due to widespread coverage of thunderstorms are ongoing across the area. In addition, a more organized bowing line is developing down near HKS & JAN. This line will be around 19/13-16Z @ JAN & HKS & 19/16-19Z @ GTR, MEI, HBG & PIB. Expect any TAF site impacted with brief IFR to LIFR ceilings &/or visibility & gusty winds possibly near or in excess of 40-50kts as the line moves across. Most of the storms will through each site within a couple hours after impacted. Expect conditions to improve but MVFR ceilings to linger around. In addition, expect gusty southerly winds around 25-30mph & gradually becoming more westerly with some brief gusts near or in excess of 35mph in central to eastern TAF sites ahead of the front & also in the wake of the cold front passage. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 63 28 40 26 / 97 34 1 0 Meridian 65 31 42 24 / 91 25 2 0 Vicksburg 64 29 42 26 / 86 22 1 0 Hattiesburg 67 32 45 25 / 90 11 2 0 Natchez 64 29 43 27 / 87 13 1 0 Greenville 63 27 39 26 / 77 19 1 0 Greenwood 63 27 38 26 / 93 37 1 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DC/EC
Hazardous weather outlook, Jan 19, 7:09 AM CST, 1 hour 43 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 709 AM CST Sat Jan 19 2019 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-034-040-201315- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Washington- Issaquena- 709 AM CST Sat Jan 19 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight Today through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph prior to and following a cold frontal passage. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. MSZ019-201315- Sunflower- 709 AM CST Sat Jan 19 2019 This hazardous weather outlook is for portions of northwest Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today Today through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph prior to and following a cold frontal passage. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) Today, localized flash flooding is possible, particularly in low lying and urban areas. Rainfall totals will be up to 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. MSZ026>033-036>039-043>046-048>050-053-054-059-201315- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Holmes-Attala-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper- Hinds-Rankin-Scott-Claiborne-Copiah-Jefferson- 709 AM CST Sat Jan 19 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today FLOODING THREAT...Limited TIMING...Today Today through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph prior to and following a cold frontal passage. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) Today, severe thunderstorms and tornadoes are possible, generally east of the Mississippi River. Some thunderstorms could produce damaging winds of 60 to 70 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Today, localized flash flooding is possible, particularly in low lying and urban areas. Rainfall totals will be up to 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ025-035-042-047-201315- Leflore-Humphreys-Yazoo-Warren- 709 AM CST Sat Jan 19 2019 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today FLOODING THREAT...Limited TIMING...Today Today through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph prior to and following a cold frontal passage. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) Today, isolated severe thunderstorms are possible generally west of the I-55 corridor. Some thunderstorms could produce damaging wind gusts and hail at least to the size of quarters. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Today, localized flash flooding is possible, particularly in low lying and urban areas. Rainfall totals will be up to 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ026-MSZ041-060-201315- Concordia-Sharkey-Adams- 709 AM CST Sat Jan 19 2019 This hazardous weather outlook is for portions of northeast Louisiana, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Today through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph prior to and following a cold frontal passage. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) Today, isolated severe thunderstorms are possible generally west of the I-55 corridor. Some thunderstorms could produce damaging wind gusts and hail at least to the size of quarters. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ051-052-055>057-201315- Newton-Lauderdale-Simpson-Smith-Jasper- 709 AM CST Sat Jan 19 2019 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today FLOODING THREAT...Limited TIMING...Today NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Today, severe thunderstorms and tornadoes are possible, generally east of the Mississippi River. Some thunderstorms could produce damaging winds of 60 to 70 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Today, localized flash flooding is possible, particularly in low lying and urban areas. Rainfall totals will be up to 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/3.png) Today, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph prior to and following a cold frontal passage. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ058-061>066-072>074-201315- Clarke-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 709 AM CST Sat Jan 19 2019 This hazardous weather outlook is for portions of east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Today, severe thunderstorms and tornadoes are possible, generally east of the Mississippi River. Some thunderstorms could produce damaging winds of 60 to 70 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Today, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph prior to and following a cold frontal passage. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 23 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jan 19, 8:31 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 AM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND DMG 5 SE BRANDON 32.22N 89.95W
01/19/2019 RANKIN MS LAW ENFORCEMENT
REPORTS OF MULTIPLE TREES DOWN. CURRENT
EVENT TYPE IS THUNDER STORM WIND DAMAGE, BUT
A TORNADO COULD HAVE BEEN POSSIBLE.
&&Local storm report, Jan 19, 8:39 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
839 AM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG 7 N REDWATER 32.88N 89.53W
01/19/2019 LEAKE MS EMERGENCY MNGR
TREES DOWNED, DAMAGE TO A HOME AND CHICKEN
HOUSES IN THE SINGLETON AREA. POSSIBLE
TORNADO.
&&
DLLocal storm report, Jan 19, 8:42 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
842 AM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 2 WSW MORTON 32.34N 89.69W
01/19/2019 SCOTT MS FIRE DEPT/RESCUE
TREE DOWN ON LINDSEY RD ON HIGHWAY 80.
&&Local storm report, Jan 19, 8:45 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
845 AM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM TSTM WND DMG 4 NNE BEAUREGARD 31.77N 90.36W
01/19/2019 COPIAH MS LAW ENFORCEMENT
TREE DOWNED AT MARTINSVILLE RD AND BROOME
RD.
&&
DLLocal storm report, Jan 19, 8:48 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
848 AM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM TSTM WND DMG 10 W WESSON 31.72N 90.57W
01/19/2019 COPIAH MS LAW ENFORCEMENT
TREE DOWNED ON MIDWAY RD.
&&
DLLocal storm report, Jan 19, 8:49 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 AM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM TSTM WND DMG 1 WNW CRYSTAL SPRINGS 31.99N 90.37W
01/19/2019 COPIAH MS LAW ENFORCEMENT
TREE DOWNED ON UTICA RD NEAR I-55.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 7:19 PM CST | River Flood Warning | JAN | Clay | 62 hr |
| Jan 18, 8:19 PM CST | Special Weather Statement | JAN | Bolivar | 41 min |
| Jan 18, 10:23 PM CST | Special Weather Statement | JAN | Leflore | 37 min |
| Jan 19, 3:38 AM CST | Special Weather Statement | JAN | Sharkey | 37 min |
| Jan 19, 3:57 AM CST | Special Weather Statement | JAN | Warren | 33 min |
| Jan 19, 4:08 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren, Yazoo | 52 min |
| Jan 19, 4:11 AM CST | Tornado Warning | JAN | Issaquena, Warren, Yazoo | 21 min |
| Jan 19, 4:21 AM CST | Severe Thunderstorm Warning | JAN | Warren | 54 min |
| Jan 19, 4:27 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 48 min |
| Jan 19, 4:49 AM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 41 min |
| Jan 19, 5:01 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 59 min |
| Jan 19, 5:10 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 50 min |
| Jan 19, 5:24 AM CST | Special Weather Statement | JAN | Madison | 51 min |
| Jan 19, 5:48 AM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 57 min |
| Jan 19, 5:54 AM CST | Tornado Warning | JAN | Attala | 28 min |
| Jan 19, 6:05 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 40 min |
| Jan 19, 6:11 AM CST | Tornado Warning | JAN | Choctaw, Montgomery | 34 min |
| Jan 19, 6:17 AM CST | Special Weather Statement | JAN | Wilkinson | 13 min |
| Jan 19, 6:34 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 41 min |
| Jan 19, 6:37 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 38 min |
| Jan 19, 7:07 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 53 min |
| Jan 19, 7:11 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Rankin, Simpson | 64 min |
| Jan 19, 7:16 AM CST | Tornado Warning | JAN | Leake, Madison | 44 min |
| Jan 19, 7:33 AM CST | Tornado Warning | JAN | Rankin | 42 min |
| Jan 19, 7:40 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Oktibbeha, Winston | 35 min |
| Jan 19, 7:59 AM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 61 min |
| Jan 19, 8:04 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Simpson, Smith | 56 min |
| Jan 19, 8:21 AM CST | Tornado Warning | JAN | Leake, Neshoba, Scott | 40 min |
| Jan 19, 8:41 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Noxubee, Winston | 49 min |
| Jan 19, 8:47 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Simpson, Smith | 58 min |
| Jan 19, 9:12 AM CST | Tornado Warning | JAN | Lamar, Marion | 48 min |
| Jan 19, 9:47 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Newton | 43 min |
| Jan 19, 9:48 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Jones | 42 min |
| Jan 19, 9:51 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 39 min |
| Jan 19, 10:14 AM CST | River Flood Warning | JAN | Attala, Holmes | 21 days |
| Jan 19, 10:14 AM CST | River Flood Warning | JAN | Madison, Yazoo | 10 days |
| Jan 19, 10:14 AM CST | River Flood Warning | JAN | Hinds, Warren | 12 days |
| Jan 19, 10:24 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 36 min |
| Jan 19, 10:25 AM CST | Severe Thunderstorm Warning | JAN | Jones | 43 min |
| Jan 19, 10:52 AM CST | River Flood Warning | JAN | Neshoba | 72 hr |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.